# SDR ASOA201708081820

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA INTERNAL DOUBLER CORRODED BS 295 - 310, STRINGER 27.  REMOVED AND REPLACED THE TCAS ANTENNA INTERNAL DOUBLER IAW SRM 51-42-06-001-A01, AND DRAWING SH670-32364
